How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr S.A.Alam Your Own Question
Dr  S.A.Alam
Dr S.A.Alam, Doctor
Category: Medical
Satisfied Customers: 4382
Experience:  MBBS/FCPS/MRCP(R) U.K
Type Your Medical Question Here...
Dr S.A.Alam is online now
A new question is answered every 9 seconds

I just had about 3 shots of single malt whiskey and then

Customer Question

Hi, I just had about 3 shots of single malt whiskey and then took 500mg acetaminophen. I weigh 43-44 kg. What can I expect and should I call emergency services? I have no previous or underlying health issues.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr S.A.Alam replied 1 month ago.

Thank you for your question, this dose of whiskey and acetaminophen does not pose a risk or toxicity if you do not have any previous medical issue with liver or heart .. Thank you.